Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: HERAEUS MEDICAL GMBH PALACOS®; BONE CEMENT
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
HERAEUS MEDICAL GMBH PALACOS®; BONE CEMENT
Model Number
MV PRO 80
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
02/23/2024
Type of Reportable Event
Malfunction
Event or Problem Description
When preparing the cement, the liquid portion of it would not transfer to the powder.New cement was opened and used; lot number of new cement opened unknown.No delay to case or harm to patient.
New Search
Submit an Adverse Event Report
Brand Name
PALACOS®
Common Device Name
BONE CEMENT
Manufacturer
(Section D)
HERAEUS MEDICAL GMBH
township line road 770
suite 300
yardley PA 19067
MDR Report Key
20180171
Report Number
20180171
Device Sequence Number
18377323
Product Code
LOD
UDI-Device Identifier
04260102135369
UDI-Public
04260102135369
Combination Product (Y/N)
N
Initial Reporter State
CA
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Risk Manager
Type of Report
Initial
Report Date
(Section B)
03/20/2024
Report Date
(Section F)
03/20/2024
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Device Model Number
MV PRO 80
Device Catalogue Number
5150635
Device Lot Number
9016243896
Was Device Available for Evaluation?
Yes
Is the Reporter a Health Professional?
No
Was the Report Sent to FDA?
Yes
Event Location
Hospital
Date Report to Manufacturer
09/10/2024
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
09/10/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Unknown
Patient Sequence Number
1
Patient Age
89 YR
Patient Sex
Unknown
Date Report Sent to FDA
03/20/2024